Chaoticity generated by a learning model
In this paper we consider a learning rule whose underlying space, possibly infinite dimensional, is equipped with an inner product. The rule proposed is a generalization of Oja's maximum eigenfilter algorithm. We study its convergence properties and iterative behavior. We observe a whole variety of dynamical behaviors. We establish conditions on parameter values generating chaoticity as well as asymptotic convergence. © 2003 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Applications
Botelho, F., & Jamison, J. (2003). Chaoticity generated by a learning model. Journal of Mathematical Analysis and Applications, 286 (2), 618-635. https://doi.org/10.1016/S0022-247X(03)00505-5